# SDR CALA9601445

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59207
- Make and model: Boeing 737130
- Aircraft serial: 19024
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A04NN0260
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF A-SYSTEM HYD ON SHORT FINAL.  A-SYSTEM PUMPS TURNED OFF.  FOUND BLOWN PRESSURE LINE AT FORWARD WHEEL WELL WALL.  REMOVED AND REPLACED LINE AND NR 1 ENGINE HYD PUMP PER MM 29-11-32 AND REPLACED SYSTEM CASE DRAIN FILTERS PER MM 29-11-41.
